Journal of Symbolic Logic

Bounds for covering numbers

Andreas Liu

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let λ be a singular cardinal of uncountable cofinality ν. Under various assumptions about the sizes of covering families for cardinals below λ, we prove upper bounds for the covering number cov(λ,λ,ν⁺,2). This covering number is closely related to the cofinality of the partial order ([λ]ν,⊆).

Article information

Source
J. Symbolic Logic Volume 71, Issue 4 (2006), 1303-1310.

Dates
First available: 20 November 2006

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1164060456

Digital Object Identifier
doi:10.2178/jsl/1164060456

Mathematical Reviews number (MathSciNet)
MR2275860

Zentralblatt MATH identifier
1109.03044

Citation

Liu, Andreas. Bounds for covering numbers. Journal of Symbolic Logic 71 (2006), no. 4, 1303--1310. doi:10.2178/jsl/1164060456. http://projecteuclid.org/euclid.jsl/1164060456.


Export citation

References

  • P. Erdős, A. Hajnal, A. Maté, and R. Rado, Combinatorial set theory: Partition relations for cardinals, Studies in Logic and the Foundations of Mathematics, vol. 106, North Holland, Amsterdam, 1984.
  • M. Gitik, Introduction to Prikry type forcing notions, to appear in Handbook of Set Theory.
  • A. Liu, Reflecting pictures in cardinal arithmetic, Annals of Pure and Applied Logic, vol. 140 (2006), pp. 120--127.
  • S. Shelah, Advances in cardinal arithmetic, Finite and infinite combinatorics in sets and logic, 1993, pp. 355--383.
  • --------, Cardinal arithmetic, Oxford Logic Guides, vol. 29, Oxford University Press, Oxford, 1994.
  • --------, Applications of pcf theory, Journal of Symbolic Logic, vol. 65 (2000), pp. 1624--1674.
  • --------, The generalized continuum hypothesis revisited, Israel Journal of Mathematics, vol. 116 (2000), pp. 285--321.
  • --------, More on the revised GCH and the black box, Annals of Pure and Applied Logic, vol. 140 (2006), pp. 133--160.